Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 6, 2019, 8:54 PM CDT for 4 counties in Texas. It was in force for 66 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2019, 8:54 PM CDT (01:54 UTC)
- Expired
- Apr 6, 2019, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 33 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 9:05 PM CDT | HAIL 1 | San Marcos, TX | QUARTER SIZED HAIL IN DOWNTOWN SAN MARCOS. |
| Apr 6, 9:05 PM CDT | HAIL 1.5 | 1 Ne San Marcos, TX | PING PONG SIZED HAIL IN SAN MARCOS. |
| Apr 6, 9:10 PM CDT | HAIL 1.25 | 2 Ssw San Marcos, TX | HALF DOLLAR SIZED HAIL REPORTED JUST SOUTH OF SAN MARCOS. |
| Apr 6, 9:25 PM CDT | HAIL 1.5 | 1 Se San Marcos, TX | PING PONG SIZED HAIL REPORTED NEAR RIVER ROAD AND STURGEON DRIVE. |
| Apr 6, 9:35 PM CDT | HAIL 1 | Uhland, TX | QUARTER SIZED HAIL REPORTED. |
| Apr 6, 9:51 PM CDT | HAIL 1 | 5 N Lockhart, TX | QUARTER SIZED HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.9 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2128 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
111
WUUS54 KEWX 070154
SVREWX
TXC055-091-187-209-070300-
/O.NEW.KEWX.SV.W.0008.190407T0154Z-190407T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
854 PM CDT Sat Apr 6 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Caldwell County in south central Texas...
Southeastern Hays County in south central Texas...
North central Guadalupe County in south central Texas...
East central Comal County in south central Texas...
* Until 1000 PM CDT.
* At 853 PM CDT, a severe thunderstorm was located over San Marcos,
moving northeast at 15 mph. This storm has a history of producing
quarter sized hail.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Marcos, Kyle, Buda, Lockhart, Wimberley, Canyon Lake,
Martindale, Uhland, Mustang Ridge, Niederwald, Zorn, Mountain City,
Hays, Hunter, San Marcos Regional Airport, Maxwell, Reedville,
Redwood, Hays City and Mendoza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3017 9791 3002 9771 3003 9770 2995 9759
2974 9796 2974 9802 2988 9814
TIME...MOT...LOC 0153Z 242DEG 12KT 2990 9794
HAIL...1.00IN
WIND...60MPH
$$
AAT1 follow-up statement
289
WWUS54 KEWX 070211
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT Sat Apr 6 2019
TXC055-091-187-209-070300-
/O.CON.KEWX.SV.W.0008.000000T0000Z-190407T0300Z/
Caldwell TX-Hays TX-Guadalupe TX-Comal TX-
911 PM CDT Sat Apr 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN CALDWELL...SOUTHEASTERN HAYS...NORTHERN GUADALUPE
AND EAST CENTRAL COMAL COUNTIES...
At 911 PM CDT, a severe thunderstorm was located near Kyle, moving
northeast at 15 mph. Several reports of quarter to half dollar sized
hail have come in from around the San Marcos area.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
San Marcos, Kyle, Buda, Lockhart, Wimberley, Canyon Lake, Martindale,
Uhland, Mustang Ridge, Niederwald, Zorn, Mountain City, Hays, Hunter,
San Marcos Regional Airport, Maxwell, Reedville, Redwood, Hays City
and Mendoza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3017 9791 3002 9771 3003 9770 2995 9759
2975 9794 2980 9804 2988 9814
TIME...MOT...LOC 0211Z 242DEG 12KT 2993 9788
HAIL...1.25IN
WIND...60MPH
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:50 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 6, 6:50 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 650 PM CDT Sat Apr 6 2019 .AVIATION... While a few showers remain south of AUS the bulk of the convection has moved away from the terminals. This will be the trend through the evening hours with dry weather expected through 09z along the Rio Grande and 11z along the I-35 corridor. VFR conditions now will drop overnight for the I-35 terminals through MVFR to IFR by 07z. These lower cigs will hang around until the morning round of rain moves through. As the main upper trough moves east across Texas another complex of showers and storms will form late tonight across the Rio Grande Plains. High resolution models show the complex moving eastward just south of DRT so have included only VCSH beginning around 09z there. The complex of showers and storms will approach the I-35 terminals by 11z with a mix of -SHRA and VCTS. While the focus should be moderate to heavy rainfall a few isolated thunderstorms are possible, so VCTS was used rather than prevailing TS at this point. The complex of showers and storms, along with any wrap around precipitation will move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and dry conditions will prevail after that with northeast winds less than 10 knots. && .PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/ UPDATE... We have allowed the Tornado Watch to expire at 6 PM. An outflow boundary has pushed east into portions of Fayette, eastern Bastrop and southern Caldwell counties. The main threat with the remaining isolated storms west of the outflow boundary will be small hail through sunset. Re-trended PoPs and temps through the evening hours, with coverage of convective activity expected to remain isolated. No changes made to the PoPs and Wx overnight and into Sunday morning, with the previous forecast package indicating the potential of an organized complex of storms coming out of Mexico and across portions of the CWA. We will leave the Flash Flood Watch intact for the potential of flooding with this second round of storms Sunday. PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/ SHORT TERM (Tonight through Sunday Night)... There remains a small threat for severe weather and tornadoes with no significant improvements in the near storm airmass until the watch is set to expire at 6 pm. Some clearing of counties may need to be considered from the west in the next hour or two however. A tornado has not be detected or reported in our forecast area today, but a radar confirmed tornado was noted just north of Williamson County earlier this afternoon. A convergent pattern of a lifting warm front over eastern counties and a re-firing of thunderstorms along an eastward-propagating outflow boundary from western counties has resulted in locally heavy downpours of 2 to 4.5 inches over a small area of the eastern Hill Country and the eastern halves of Travis and Williamson counties. While much of the area is still waiting on the much anticipated rain pattern, the areas noted above have already become saturated to the point of resulting in some significant street flooding and some waters rising over some low water crossings. Overall, impacts have been spotty as has been the rains, However, the area between Johnson City and Taylor extending south to near San Marcos is expected to see another 1 to 3 inches of rain based on a good portion of the higher resolution model data for late tonight into midday Sunday. A few areas south of the FF watch area could see an isolated 4 inch amounts, but very little rainfall has accumulated thus far outside of the watch area. With a 90 knot upper jet streak currently diving south along the Pacific coast of Mexico, the model run to run trends are deeper and slower with the upper low, which should extend the residence time of the next round of heavy rains. Much of the HRRR runs today have shown good consistency on timing and location of what looks to be a more widespread mcs, which should cover 80 percent of the forecast area, with only areas NW of a Del Rio to Mountain Home line possibly missing out on measurable rains. The axis of heaviest rains with the next system should impact the San Antonio area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with decreasing chances of run-off producing rains in the early afternoon. However, the cumulative rains over the Austin metro area could lead to lingering flood impacts through as late as 3 pm. Additional rain chances are indicated into Sunday evening, but this should be mostly spotty rains associated with the elevated rap- around lifting processes from the middle and upper levels. Further wobbling and deepening of the upper low could lead to rain chances running into Monday morning, but these wrap-around rains should be much lighter or on the order of 1/4 inch or less. LONG TERM (Monday through Saturday)... The deeper trough moving over us this weekend will leave a dry regime and light northerly flow to promote good warming under sunny skies for Monday. Areas that have received over an inch of rain are likely to feel some of the effects of Monday afternoon humidities as the north winds are mostly expected to be less than 10 mph in the afternoon. Winds are expected to remain light Monday night, but will not factor in any chances for ground fog until we the rainfall totals for tonight into Sunday. Sunny and hot conditions develop under shortwave ridging aloft Tuesday into Wednesday. A few patches of brief morning clouds may develop Thursday morning with another mostly sunny and warm day forecast Thursday afternoon when vigorous upper low passes well to the north of the area. Later forecasts may need to consider warmer temperatures for Thursday afternoon as westerly mixing of winds aloft could be a factor. As that upper low ejects NEwd, another strong low digs into the SWrn US and brings possibly another good chance of rain for next weekend. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 75 59 83 59 / 40 60 20 10 0 Austin Bergstrom Intl Airport 65 74 59 83 58 / 50 70 20 10 0 New Braunfels Muni Airport 65 74 57 84 58 / 60 70 10 10 0 Burnet Muni Airport 63 73 57 81 57 / 30 50 20 10 0 Del Rio Intl Airport 64 84 59 88 61 / 60 20 0 0 0 Georgetown Muni Airport 64 73 59 82 57 / 30 60 30 20 0 Hondo Muni Airport 64 78 57 86 59 / 80 50 10 - 0 San Marcos Muni Airport 65 75 58 83 58 / 60 70 20 10 0 La Grange - Fayette Regional 67 74 60 82 57 / 60 90 40 20 0 San Antonio Intl Airport 65 75 58 85 60 / 70 70 10 10 0 Stinson Muni Airport 65 76 58 85 60 / 80 70 10 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday afternoon for Bastrop-Blanco- Caldwell-Hays-Lee-Travis-Williamson. && Aviation...Treadway Short-Term/Long-Term...Runyen Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 6:50 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 650 PM CDT Sat Apr 6 2019 TXZ171>173-183>194-202>209-217>225-228-080000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 650 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Showers and thunderstorms are expected to increase in coverage overnight and into Sunday morning from west to east. Strong to severe thunderstorms are possible, with hail and damaging wind gusts the primary threat. Some locally heavy rainfall may also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A complex of showers and thunderstorms is expected to move across portions of South Central Texas from west to east on Sunday. Some storms could be strong to severe, with hail and damaging wind gusts. Locally heavy rainfall may also be possible. A Flash Flood Watch is in effect through Sunday afternoon for Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains that occurred Saturday could combine with an additional 1 to 3 inches of rain expected Sunday and lead to a flash flood threat. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 6, 7:50 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
750 PM CDT Sat Apr 6 2019
TXZ191-206-070130-
Comal TX-Hays TX-
750 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HAYS AND
SOUTHEASTERN COMAL COUNTIES UNTIL 830 PM CDT...
At 750 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canyon Lake Dam, moving east at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
New Braunfels, San Marcos, Wimberley, Canyon Lake, Garden Ridge,
Hunter, Gruene and Sattler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2964 9829 2966 9836 2997 9809 2988 9790
2970 9811
TIME...MOT...LOC 0050Z 250DEG 9KT 2980 9814
AATLocal storm report, Apr 6, 8:01 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 9 ESE CANYON LAKE 29.85N 98.12W
04/06/2019 E0.25 INCH COMAL TX PUBLIC
PEA SIZED HAIL REPORTED AT INTERSECTION OF
FM 306 AND PURGATORY RD.
&&
JRLocal storm report, Apr 6, 8:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 9 WSW SAN MARCOS 29.84N 98.08W
04/06/2019 E1.00 INCH COMAL TX EMERGENCY MNGR
REPORTED NEAR WEGNER ROAD AND LOST TRAIL.
&&
JRLocal storm report, Apr 6, 8:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 8 NNE NEW BRAUNFELS 29.81N 98.09W
04/06/2019 E1.00 INCH COMAL TX PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL IN THE
RIVER CHASE SUBDIVISION VIA TWITTER USING
#EWXSPOTTER. PICTURE ALSO INCLUDED.
&&
AATLocal storm report, Apr 6, 8:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 7 NNE NEW BRAUNFELS 29.80N 98.08W
04/06/2019 E1.75 INCH COMAL TX PUBLIC
GOLF BALL SIZED HAIL REPORTED JUST NORTH OF
NEW BRAUNFELS.
&&
JRLocal storm report, Apr 6, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL SAN MARCOS 29.88N 97.94W
04/06/2019 E0.75 INCH HAYS TX PUBLIC
PENNY SIZED HAIL IN DOWNTOWN SAN MARCOS.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:50 PM CDT | Special Weather Statement | EWX | Comal | 40 min |
| Apr 6, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Apr 6, 8:59 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Hays | 3 hr |
| Apr 6, 9:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 65 min |
| Apr 6, 10:01 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Apr 6, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 56 min |
| Apr 6, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette | 62 min |
| Apr 6, 11:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 50 min |
| Apr 7, 12:10 AM CDT | Special Weather Statement | EWX | Caldwell | 35 min |
| Apr 7, 2:43 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 47 min |
| Apr 7, 3:10 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Apr 7, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Apr 7, 3:38 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 67 min |
| Apr 7, 4:05 AM CDT | Special Weather Statement | EWX | Uvalde | 55 min |
| Apr 7, 4:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kinney, Medina, Real, Uvalde | 58 min |
| Apr 7, 4:43 AM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 38 min |
| Apr 7, 5:39 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more | 51 min |
| Apr 7, 5:46 AM CDT | Areal Flood Advisory | EWX | Atascosa | 3 hr |
| Apr 7, 5:50 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson | 55 min |
| Apr 7, 6:09 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Karnes, Kendall, Wilson | 66 min |
| Apr 7, 6:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 7, 6:38 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more | 67 min |
| Apr 7, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more | 59 min |
| Apr 7, 6:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 7, 6:57 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Apr 7, 7:40 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Lee, Travis, Williamson | 65 min |
| Apr 7, 7:51 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 54 min |
| Apr 7, 7:52 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Apr 7, 8:05 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays | 3 hr |
| Apr 7, 8:23 AM CDT | Areal Flood Advisory | EWX | Lee, Williamson | 3 hr |
| Apr 7, 8:49 AM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis, Williamson | 56 min |
| Apr 7, 9:00 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| Apr 7, 9:22 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Apr 7, 10:09 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lavaca | 51 min |
| Apr 7, 11:05 AM CDT | Special Weather Statement | EWX | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.